A note on the minimum size of a vertex pancyclic graph

Share/Save/Bookmark

Broersma, H.J. (1997) A note on the minimum size of a vertex pancyclic graph. Discrete Mathematics, 164 (1-3). pp. 29-32. ISSN 0012-365X

[img]
Preview
PDF
152Kb
Item Type:Article
Copyright:© 1997 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/30147
Official URL:http://dx.doi.org/10.1016/S0012-365X(96)00040-4
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140786